# SDR IPXA10559695

- Difficulty date: April 12, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 418 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, FRAME AT BS418 IS GOUGE BETWEEN S-15R AND S-16R     REPAIRED IAW EO B757-5310-37689-A.
